# SDR 04FDEA02949

- Difficulty date: October 18, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46607
- Aircraft time: 69,213 hours, 27,871 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 2594366904
- Part serial: 4060588
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

BEFORE TAKEOFF FLIGHT, CONTROL CHECKS WERE NORMAL.  ROTATION FELT   SLIGHTLY HEAVIER THAN NORMAL.  DURING ACCELERATION AND CLEAN UP, ELEVATOR BECAME VERY DIFFICULT TO MOVE.  ACTED AS IF AUTOPILOT MIGHT BE ON, BUT NO CB'S POPPED.  DUMPED 5000 LBS AND RETURNED TO MEM.  PERFORMED ELEVATOR MOVEMENT TEST WITH NO NOTICEABLE STIFFNESS.  FOUND FAULT BALLS ON ELF/FL PROGRAMMER FOR FL ACTUATOR FOR NR 2 PROGRAMMER.  FOUND FAULT BALLS ON BOTH PITCH COMP FOR COMPUTER, ACTR A, AND ACTR B.  PERFORMED BI  TE CK ON BOTH CONTROLLERS BOTH PASSED.  REMOVED AND REPLACED ELEVATOR LOAD FEEL DUPLEX ACT.  IN REFERENCE TO DC-10-10 M/M 27-32-01-2, OPS CHECKED GOOD.
